Previous |  Up |  Next

Article

Title: Sur un problème de E. Čech (French)
Title: On a problem of E. Čech (English)
Author: Marcus, Froim
Language: French
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 9
Issue: 1
Year: 1959
Pages: 154-157
Summary lang: Russian
.
Category: math
.
MSC: 53.23
idZBL: Zbl 0087.36402
idMR: MR0124841
.
Date available: 2008-06-09T13:01:10Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/100344
.
Reference: [1] E. Čech: Sur les géodésiques projectives.Rendiconti dell'Acc. de Lincei Vol. XXXIII, 1924, 15-16.
Reference: [2] G. Fubini E. Čech: Geometria proiettiva differenziale.N. Zanichelli, Bologna, 1926.
Reference: [3] В. Segre: I birapporti sulle superficie non sviluppabili dello spazio etc.2 Note. Rendiconti dell'Acc. dei Lincei Vol. XXI, 656-660; 692-697.
Reference: [4] F. Marcus: Une nouvelle caractérisation des réseaux et surfaces de Cartan.Czechoslovak Mathematical Journal 7 (82), 1957, 308-313. MR 0093783
Reference: [5] В. Segre: Intorno alla teoria delle superficie proiettivamente deformabili etc.Memorie Della Acc. D'Italia, V, II, 1931.
Reference: [6] F. Marcus: Asupra suprafetelor de coincidenta.Comunicarile Acad. Rep. Pop. Romîne, V, 1955, 307-310. MR 0071814
.

Files

Files Size Format View
CzechMathJ_09-1959-1_7.pdf 571.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo